# SDR P5CA9600471

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 1411935
- Condition: Wrong Part
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH GEAR RETRACTED AND GEAR HANDLE IN OFF POSITION RED DOOR OPEN LIGHT ON FORWARD PANEL ILLUMINATED AND AMBER BODY DOOR OPEN LIGHT ON FE PANEL ILLUMINATED, IN BOTH PRIMARY AND ALTERNATE POSITIONS.  REPLACED RIGHT BODY GEAR DOOR ACTUATOR IAW MM 32-33-27, LEAK CHECKED OK BUT DID NOT FIX PROBLEM.  FOUND BODY GEAR DOOR LINKAGE ROD END WRONG PART NUMBER AND WOULD NOT ALLOW ADJUSTMENT.  REPLACED ROD AND RIGGED PER BOEING MAINTENANCE MANUAL 32-33-27 PG 401-405, 32-14-10, 32-14-00.
